A bound for the solutions of a basic elliptic system with non-linearity
- Volume: 80, Issue: 3, page 81-88
- ISSN: 0392-7881
Access Full Article
topAbstract
topHow to cite
topReferences
top- CAMPANATO, S. (1980) - Sistemi ellittici in forma divergenza. Regolarità all'interno. «Quaderni, S.N.S. di Pisa». Zbl0453.35026MR668196
- CAMPANATO, S. (1983) - Hölder continuity of the solutions of some non-linear elliptic systems. «Advances in Mathem.», 48. Zbl0519.35027MR697613DOI10.1016/0001-8708(83)90003-8
- CAMPANATO, S. - A maximum principle for non-linear elliptic systems. Boundary fundamental estimates. «Advances in Math.», to appear. Zbl0644.35042MR915857DOI10.1016/0001-8708(87)90037-5
- CAMPANATO, S. - A maximum principle for non-linear elliptic systems. Atti del Convegno celebrativo della nascita di M. Picone e L. Tonelli, «Acc. Lincei», Roma, to appear. Zbl0644.35042
- CAMPANATO, S. - Elliptic systems with non-linearity greater or equal to two. Regularity of the solution of the Dirichlet problem. «Ann. Matem. Pura e Appl.», to appear. Zbl0635.35038MR916705DOI10.1007/BF01762414
- CAMPANATO, S. (1986) - Non-linear elliptic systems with quadratic growth. «Conferenze Sem. Matem. Univ. Bari», n. 208. Zbl0651.35029MR852446
- CANNARSA, P. (1981) - On a maximum principle for elliptic systems with constant coefficients, «Rend. Sem. Matem. Univ. Padova», 64. Zbl0473.35016MR636627
- GIAQUINTA, M. and GIUSTI, E. (1978) - Non-linear elliptic systems with quadratic growth. «Manuscripta Math.», 24. Zbl0378.35027MR481490